# SDR ASAA11410543

- Difficulty date: October 20, 2011
- Submitted: October 20, 2011
- Operation: Air carrier
- Aircraft: N793AS
- Make and model: Boeing 737490
- Aircraft serial: 28888
- Aircraft time: 44,397 hours, 24,625 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Support Angle
- Part number: 65C2630924
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 2 AFT PYLON O/B SUPPORT ANGLE L3 CRACKED AT AFT FASTENER.  REPLACED RIGHT WING NR 2 AFT PYLON O/B SUPPORT ANGLE.
